# SDR UIEA2018071501466

- Difficulty date: July 14, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,080 hours, 14,785 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Control Panel
- Part number: 233T3244307
- Part serial: D00643
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENG START SW DID NOT STAY IN GND POSITION ON 1ST ATTEMPT. ON 2ND ETTEMPT, SWITCH OPERATED NORMAL. REMOVED AND REPLACED GROUND START CONTROL PANEL IAW AMM 80-11-51. RAT NEEDS TO BE CYCLED. PERFORMED RAT OPS CHECK IAW AMM 29-21-00. OPS CHECK GOOD - EXTENDED & RETRACTED NORMALLY.
